Volume 2, Issue 4

(2) New doubly-periodic solutions for the new integrable non local modified KdV equation


S. Shamseldeen ∗, M.S. Abdel Latif , A.A. Hamed , H.M. Nour
Mathematics and Engineering Physics Department, Faculty of Engineering, Mansoura University, PO 35516, Mansoura, Egypt

Received 27 July 2017; accepted 27 August 2017
Available online 5 September 2017

In this paper, new doubly-periodic solutions will be found for a new integrable nonlocal modified Korteweg-de Vries equation (mKdV). We adopt a technique using a travelling wave transformation which results in different solutions represented in Jacobi elliptic functions.
© 2017 Shanghai Jiaotong University. Published by Elsevier B.V.
This is an open access article under the CC BY-NC-ND license. (
http://creativecommons.org/licenses/by-nc-nd/4.0/ )

Keywords: Nonlocal modified KdV equation; Travelling waves; Jacobi elliptic functions.